# SDR SWAA2017112818056

- Difficulty date: November 22, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 39,374 hours, 25,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Part serial: 66006
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT BULLNOSE EMERGENCY EXIT LIGHT INOP.  R&R BATTERY PACK IAW AMM.
